question-icon

How Can Persistent Hair Loss While Having Iron Deficiency Be Managed?

default
Posted on 1 day ago
Question: I am having hair loss problems , it started from january and slowly everyday i started losing hair, right now 20% of my hair is gone from the backside of my head.

I contacted a doctor and he took some test and said that i am losing hair due to iron deficiency in my body. also my diabetes is high right now at 10.2

I am taking some medications , but i keep losing lot of hair every day, it doesnt seem to stop.

Can you recommend the correct medication that i can use to control my hair loss and grow hair again, its really a big problem for me
doctor
Answered by Dr. Mirjeta Guni (1 hour later)
Brief Answer:
About hair loss treatment

Detailed Answer:

Hello,

The only treatment that may help in this situation is minoxidil foam 5 % that needs to be used for 6 months. I would suggest to check also thyroid function as an underactive thyroid can often be the cause of hair loss. Meanwhile continue the treatment with iron.
High glucose level is not related to hair loss.

Hope the information will help.

Regards,
Dr. Mirjeta
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2413 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
How Can Persistent Hair Loss While Having Iron Deficiency Be Managed?

Brief Answer: About hair loss treatment Detailed Answer: Hello, The only treatment that may help in this situation is minoxidil foam 5 % that needs to be used for 6 months. I would suggest to check also thyroid function as an underactive thyroid can often be the cause of hair loss. Meanwhile continue the treatment with iron. High glucose level is not related to hair loss. Hope the information will help. Regards, Dr. Mirjeta